m-1-t and the liver?

  1. m-1-t and the liver?


    I understand that the claims of oral steroids being hepatotoxic are usually exaggerated. I used 10 mgs of m-1-t for 2 weeks, ending yesterday. On Sunday night, I noticed that my stool was pale so I did some searching and found out that one possible cause is a problem with the liver...specifically bile duct blockage. I think it's more likely gastro-intestinal though, especially because I've been having some diarrhea and bloating, most often after I have a protein shake.

    I think I'll see my doctor next week, but just for peace of mind, it's highly unlikely that 2 weeks of m-1-t would cause serious liver damage...right?

    Thanks,

    Riemann


  2. I'm not personally familiar PH effects but from what I've read it can elevate your enzyme levels and makes your liver work hard to strip away the methyl but I wouldn't think it would do that much damage so soon specially considering your dosage amount unless it aggravated a problem you had to begin with but again I'm just speculating. ''bump"

    Enkri

  3. I HIGHLY doubt this has anything to due with the M1T given that short period of time. If you have had some discomfort after a protein shake, consider lactaid for lactose intolerance, digestive enzymes, or even switching your protein source.

    If you use M1T again try and establish a pattern, see if the same thing happens with other variables controlled.
    •   
       

Similar Forum Threads

  1. neovar and the liver
    By sniper80 in forum Supplements
    Replies: 2
    Last Post: 08-11-2011, 07:49 PM
  2. injectables and the liver.
    By jswole in forum Anabolics
    Replies: 6
    Last Post: 04-24-2009, 09:05 AM
  3. IGF and the liver?
    By jjjd in forum IGF-1/GH
    Replies: 7
    Last Post: 09-24-2004, 05:39 PM
  4. Steriods and the Liver
    By YellowJacket in forum Anabolics
    Replies: 9
    Last Post: 01-29-2003, 08:28 PM
Log in
Log in